Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of typhoid?

i am detected double typhoid 1:160 and 1:20 25 days back i was on heavy antibiotics after 10 days i got checked then it was 1:80 and 1:40. for 15 days i am having oflomac 400mg and minmin (vitamin), i m a male, can it be safe for baby if i have sex for conception of baby.
Wed, 28 May 2014
Report Abuse
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern.
You should avoid conception till you complete the course of antibiotics.
As far as typhoid id concerned, it is not going to cause any problem in conception.
Only problem is that if you concieve now and you continue with antibiotics, they may harm the baby.
This is my best opinion for you based on available details. If you have any further query please ask me.
Stay Healthy.
Dr Anshul Varshney, MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid fever


What are the side effects of typhoid?

Dear Friend. Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern. You should avoid conception till you complete the course of antibiotics. As far as typhoid id concerned, it is not going to cause any problem in conception. Only problem is that if you concieve now and you continue with antibiotics, they may harm the baby. This is my best opinion for you based on available details. If you have any further query please ask me. Stay Healthy. Dr Anshul Varshney, MD